Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("APPROXIMATION RATIONNELLE")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1305

  • Page / 53

Export

Selection :

  • and

A NOTE ON RATIONAL APPROXIMATION.ERDOS P; REDDY AR.1975; PERIOD. MATH. HUNGAR.; HONGRIE; DA. 1975; VOL. 6; NO 3; PP. 241-244; BIBL. 2 REF.Article

ALGORITHM 85. GENERATION OF CHISHOLM APPROXIMANTS.JONES RH; GRAVES MORRIS PR; MAKINSON GJ et al.1975; COMPUTER J.; G.B.; DA. 1975; VOL. 18; NO 1; PP. 81-83; BIBL. 6 REF.Article

A SUBROUTINE AND PROCEDURE FOR THE RAPID CALCULATION OF SIMPLE OFF-DIAGONAL RATIONAL APPROXIMANTS. = SOUS-PROGRAMME ET PROCEDURE POUR LE CALCUL RAPIDE D'APPROXIMANTS RATIONELS NON DIAGONAUX SIMPLESGRAVES MORRIS PR; ROBERTS DE.1975; COMPUTER PHYS. COMMUNIC.; NETHERL.; DA. 1975; VOL. 9; NO 1; PP. 46-50; BIBL. 12 REF.Article

OPTIMAL ORDER AND EFFICIENCY FOR ITERATIONS WITH TWO EVALUATIONS.KUNG HT; TRAUB JF.1976; S.I.A.M.J. NUMER. ANAL.; U.S.A.; DA. 1976; VOL. 13; NO 1; PP. 84-99; BIBL. 12 REF.Article

RATIONALE APPROXIMATION DURCH TSCHEBYSCHEFF-ENTWICKLUNG. = APPROXIMATION RATIONNELLE PAR LE DEVELOPPEMENT EN SERIE DE TSCHEBYSCHEFFLOCHER F.1975; Z. ANGEW. MATH. MECH.; DTSCH.; DA. 1975; VOL. 55; NO 4; PP. 213-214; BIBL. 2 REF.; (WISS. JAHRESTAG. GES. ANGEW. MATH. MECH. VORTR.; BOCHUM; 1974)Conference Paper

SOME ASPECTS OF DEGENERACY IN RATIONAL APPROXIMATIONSRALSTON A.1973; J. INST. MATH. APPL., LONDON; G.B.; DA. 1973; VOL. 11; NO 2; PP. 157-170; BIBL. 6 REF.Serial Issue

RATIONAL APPROXIMATION AND SWISS CHEESES OF POSITIVE AREABROWN L; RUBEL L.1982; KODAI MATH. J.; ISSN 0386-5991; JPN; DA. 1982; VOL. 5; NO 1; PP. 132-133; BIBL. 3 REF.Article

RATIONALE APPROXIMATION AUF (0,INFINI) = APPROXIMATION RATIONNELLE SUR (0,INFINI)BLATT HP.1973; Z. ANGEW. MATH. MECH.; DTSCH.; DA. 1973; VOL. 53; NO 4; PP. 182-183; BIBL. 1 REF.; (VORTR. WISS. JAHRESTAG. GES. ANGEW. MATH. MECH.; LJUBLJANA; 1972)Conference Paper

FREQUENCY FITTING OF RATIONAL APPROXIMATIONS TO THE EXPONENTIAL FUNCTIONISERLES A; NORSETT SP.1983; MATHEMATICS OF COMPUTATION; ISSN 0025-5718; USA; DA. 1983; VOL. 40; NO 162; PP. 547-559; BIBL. 8 REF.Article

REGULARITY AND NORMALITY OF ABSTRACT PADE APPROXIMANTS PROJECTION-PROPERTY AND PRODUCT-PROPERTYCUYT AAM.1982; J. APPROX. THEORY; ISSN 0021-9045; USA; DA. 1982; VOL. 35; NO 1; PP. 1-11; BIBL. 4 REF.Article

CONDITIONS FOR A RATIONAL APPROXIMATION TO BE LOCALLY BEST IN THE L1 SENSEFRASER W; WOLFE JM.1981; J. APPROX. THEORY; ISSN 0021-9045; USA; DA. 1981; VOL. 32; NO 4; PP. 271-280; BIBL. 8 REF.Article

A REMARK ON REDDY'S PAPER ON THE RATIONAL APPROXIMATION OF (1-X)1/2BUNDSCHUH P.1981; J. APPROX. THEORY; ISSN 0021-9045; USA; DA. 1981; VOL. 32; NO 3; PP. 167-169; BIBL. 1 REF.Article

RATIONALE APPROXIMATIONEN AM EINHEITSKREIS = APPROXIMATIONS RATIONNELLES SUR LE CERCLE UNITEKOPETZKY HG.1980; MONATSH. MATH.; AUT; DA. 1980; VOL. 89; NO 4; PP. 293-300; BIBL. 6 REF.Article

ON RATIONAL APPROXIMATIONS OF SEMIGROUPSBRENNER P; THOMEE V.1979; S.I.A.M. J. NUMER. ANAL.; USA; DA. 1979; VOL. 16; NO 4; PP. 683-694; BIBL. 16 REF.Article

APPROXIMATION BY QUOTIENTS OF RATIONAL INNER FUNCTIONSMCDONALD JN.1979; PROC. AMER. MATH. SOC.; USA; DA. 1979; VOL. 74; NO 2; PP. 299-300; BIBL. 3 REF.Article

GENERALISATIONS OF THE THEOREM OF DE MONTESSUS USING CANTERBURY APPROXIMANTSGRAVES MORRIS PR.1977; PADE AND RATIONAL APPROXIMATION. INTERNATIONAL SYMPOSIUM/1976/TAMPA, FL; USA; NEW YORK: ACADEMIC PRESS; DA. 1977; PP. 73-82; BIBL. 5 REF.Conference Paper

N-VARIABLE RATIONAL APPROXIMANTSCHISHOLM JSR.1977; PADE AND RATIONAL APPROXIMATION. INTERNATIONAL SYMPOSIUM/1976/TAMPA, FL; USA; NEW YORK: ACADEMIC PRESS; DA. 1977; PP. 23-42; BIBL. 15 REF.Conference Paper

RATIONAL APPROXIMATION AND THE GROWTH OF ANALYTIC CAPACITY.FERNSTROM C.1977; PACIF. J. MATH.; U.S.A.; DA. 1977; VOL. 70; NO 2; PP. 347-350; BIBL. 5 REF.Article

RATIONAL APPROXIMATION TO XN+1-SIGMA XN.REDDY AR.1977; QUART. J. MATH.; G.B.; DA. 1977; VOL. 28; NO 109; PP. 123-127; BIBL. 3 REF.Article

THE DEGREE OF APPROXIMATION BY RATIONAL FUNCTIONS WITH FIXED POLES.ANDERSON JE; GANELIUS T.1977; MATH. Z.; DTSCH.; DA. 1977; VOL. 153; NO 2; PP. 161-166; BIBL. 8 REF.Article

THE LIMIT OF MEAN TRANSFORMED RATIONAL APPROXIMATION ON SUBSETS.DUNHAM CB.1977; J. APPROXIM. THEORY; U.S.A.; DA. 1977; VOL. 19; NO 3; PP. 195-199; BIBL. 3 REF.Article

POSSIBILITY OF UNIFORM RATIONAL APPROXIMATION IN THE SPHERICAL METRIC.GAUTHIER PM; ROTH A; WALSH JL et al.1976; CANAD. J. MATH.; CANADA; DA. 1976; VOL. 28; NO 1; PP. 112-115; BIBL. 3 REF.Article

RATIONAL APPROXIMANTS TO HOLOMORPHIC FUNCTIONS IN N-DIMENSIONS.LUTTERODT CH.1976; J. MATH. ANAL. APPL.; U.S.A.; DA. 1976; VOL. 53; NO 1; PP. 89-98; BIBL. 6 REF.Article

RATIONAL CHEBYSHEV APPROXIMATION IN THE COMPLEX PLANE.ELLACOTT S; WILLIAMS J.1976; S.I.A.M.J. NUMER. ANAL.; U.S.A.; DA. 1976; VOL. 13; NO 3; PP. 310-323; BIBL. 14 REF.Article

A THEOREM ON THE CONVERGENCE OF PADE APPROXIMANTS.BAKER GA JR.1976; STUD. APPL. MATH.; U.S.A.; DA. 1976; VOL. 55; NO 2; PP. 107-117; BIBL. 11 REF.Article

  • Page / 53